# SDR CA990907003

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC2MK1
- Engine: Pwa R985AN14B
- Propeller: Hamstd 2D30
- System (JASC): 6114 · Propeller Hub Section
- Part: Shaft
- Part number: MWA1000
- Condition: Cracked
- Location: Prop Hub
- Part time: 1,051 hours
- Component: Hamstd, 2D30405
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SHAFT FOUND CRACKED 80 PERCENT AROUND DIAMETER AT TAPER BEFORE THREADS.
